MathSciNet Relay Station
MathSciNet bibliographic data
MR1246503 (94i:49023) 49J40 (47H17 47H19)
Noor, M. A. Wiener-Hopf equations and variational inequalities. J. Optim. Theory Appl. 79 (1993), no. 1, 197–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement